# SDR M17F20230808104

- Difficulty date: July 16, 2023
- Submitted: August 8, 2023
- Operation: Air carrier
- Aircraft: N967AM
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 36,660 hours, 5,019 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: C99144006
- Part serial: B1052
- Condition: Failed
- Location: Zone 600
- Part time: 36,656 hours, 5,017 cycles
- Stage of operation: CL
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

- FLAPS DRIVE - ROLL/YAW ASYMETRY - GND PROX SYS - GPWS FLAP OVRD - SPOILER- NO AUTO LAND - HYD SPOILERS SYS - ELEC SPOILERS SYS
